# SDR EISA98101

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, MAIN CARGO SMOKE DETECTION ILLUMINATED.  DEPARTED (CVG), UNSCHEDULED LANDING AT HARRISBURG, PENNSYLVANIA (MDT), CONTINUED TO PHILADELPHIA (PHL).  GENERATED BY PILOT REPORT.  COMPLETED OPERATIONAL CHECK.  OPERATION CHECK GOOD.  INSPECTION OF AFT CABIN FOUND MOISTURE TO CAUSE FALSE INDIICATION.  OPERATION CHECK GOOD IAW MM 26-00.  (X)
